# SDR SWAA2020060388062

- Difficulty date: May 20, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 46,764 hours, 24,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT BS 344+9, 1' BELOW STR 24L.  FUSELAGE SKIN DENT BS 344+9, 1' BELOW STR 24L, DAMAGE WAS REPAIRED PER EA 20-153-00624 REV IR DATED 05/30/2020 (ATS ER 20-02648 REV IR DATED 05/30/2020).
